# SDR FDEA201602020419

- Difficulty date: February 2, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 85,780 hours, 36,220 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: NRB6019
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE LOWER SURFACE, FUELING PANEL 519CB CUT OUT, FWD INBD CORNER IS CRACKED.  REPAIRED REF SRM 57-10-00 VOL 1 REPAIR 100.  REPAIR CLASSIFIED AS MAJOR.
